MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS7
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Hemostatic valve did not break apart as intended.On (b)(6) 2024 it was reported that during the pacemaker implant procedure the introducer sheath rubber valve was not splitting properly and getting stuck to the lead.Multiple sheaths were attempted to be used, however regardless of size, the same issue occurred.The sheaths were attempted to be used, however, they were removed and not replaced.The procedure was completed successfully with mosquito scissors to pull rubber valve apart.There was a minute or so delay, but no medical or surgical intervention was required.No patient complications have been reported as a result of this event.No patient information provided as no rep present as time of occurrence.It was reported as a safe sheath ii 7f, the lot number is unknown, no information given by health care professional and no representative was present at time of occurrence.There are no pictures, images, or videos available.Asked for the location of the device and it is unknown.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d9, g3, g6, h2, h6 & h11.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.In conclusion, based on the information available at this time it cannot be confirmed that the product failed to meet requirements.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, d9, g3, g6, h2, h6 and h11.The lot number of this device was not provided, therefore neither a review of the device history record nor complaint history could be performed.Inspection procedures require any oscor product pass all in-process and qa final inspections before shipping to the customer.This complaint is non-verifiable.Capa was open to address this issue.No further corrective actions required.Device was not returned for analysis; therefore, a review of the manufacturing documents could not be reviewed.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key20746602
Report Number1035166-2024-00133
Device Sequence Number15547915
Product Code DYB
UDI-Device Identifier30891492002228
UDI-Public30891492002228
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS7
Device Catalogue NumberSS7
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/10/2024
12/10/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/10/2024
12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown